# SDR AMTA200800027

- Difficulty date: January 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9641453011
- Part serial: 0026
- Condition: Defective
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HF WILL NOT TRANSMITT AT ALL STATIONS.  REMOVED AND REPLACED HF COUPLER LT SIDE.  RADIO CHECK, OPS GOOD.  (K)
